subhamay saha
Cited by
Cited by
Risk-sensitive control of continuous time Markov chains
MK Ghosh, S Saha
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
Strict monotonicity of principal eigenvalues of elliptic operators in Rd and risk-sensitive control
A Arapostathis, A Biswas, S Saha
Journal de Mathématiques Pures et Appliquées 124, 169-219, 2019
Zero-sum stochastic differential games with risk-sensitive cost
A Biswas, S Saha
Applied Mathematics & Optimization 81 (1), 113-140, 2020
Stochastic processes with age-dependent transition rates
MK Ghosh, S Saha
Stochastic analysis and applications 29 (3), 511-522, 2011
Continuous-time controlled jump Markov processes on the finite horizon
MK Ghosh, S Saha
Optimization, Control, and Applications of Stochastic Systems: In Honor of …, 2012
Central limit results for jump diffusions with mean field interaction and a common factor
A Budhiraja, E Kira, S Saha
Stochastic Analysis and Applications 35 (5), 767-802, 2017
Risk-sensitive semi-Markov decision problems with discounted cost and general utilities
A Bhabak, S Saha
Statistics & Probability Letters 184, 109408, 2022
Asymptotic optimality of the generalized cμ rule under model uncertainty
A Cohen, S Saha
Stochastic Processes and their Applications 136, 206-236, 2021
Optimality of the generalized c μ rule in the moderate deviation regime
R Atar, S Saha
Queueing Systems 87 (1), 113-130, 2017
On viscosity solution of hjb equations with state constraints and reflection control
A Biswas, H Ishii, S Saha, L Wang
SIAM Journal on Control and Optimization 55 (1), 365-396, 2017
Zero-sum stochastic games with partial information and average payoff
S Saha
Journal of Optimization Theory and Applications 160 (1), 344-354, 2014
Non-stationary semi-Markov decision processes on a finite horizon
MK Ghosh, S Saha
Stochastic Analysis and Applications 31 (1), 183-190, 2013
An ɛ-Nash Equilibrium with High Probability for Strategic Customers in Heavy Traffic
R Atar, S Saha
Mathematics of Operations Research 42 (3), 626-647, 2017
Continuous-time zero-sum games for Markov decision processes with discounted risk-sensitive cost criterion
S Golui, C Pal, S Saha
Dynamic Games and Applications 12 (2), 485-512, 2022
Construction of asymptotically optimal control for crisscross network from a free boundary problem
A Budhiraja, X Liu, S Saha
Stochastic Systems 6 (2), 459-518, 2017
Semimartingale Representation of a Class of Semi-Markov Dynamics
A Goswami, S Saha, RK Yadav
Journal of Theoretical Probability 37 (1), 489-510, 2024
Continuous-time zero-sum stochastic game with stopping and control
C Pal, S Saha
Operations Research Letters 48 (6), 715-719, 2020
Optimal control of Markov processes with age-dependent transition rates
MK Ghosh, S Saha
Applied Mathematics & Optimization 66, 257-271, 2012
Partially observable discrete-time discounted Markov games with general utility
A Bhabak, S Saha
Operations Research Letters 54, 107113, 2024
Zero and non-zero sum risk-sensitive Semi-Markov games
A Bhabak, S Saha
Stochastic Analysis and Applications 41 (1), 134-151, 2023
The system can't perform the operation now. Try again later.
Articles 1–20